# SDR ASAA2024113055031

- Difficulty date: November 30, 2024
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 61,691 hours, 18,431 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750231
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LH TRANSITION HAS CORROSION STA 727A TO 807. GROUNDED - YES. REMOVED DAMAGE AND FOUND TO BE OUT OF LIMITS, REPAIRED L/H TRANSITION PANEL FROM STA 727A-807 IAW B737-800 SRM 53-00-53-2R-5 W=2" O=.040 R=.035 L=2" D=.005".
